MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. MEMO 3D SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L. MEMO 3D SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number SMD30
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/01/2017
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2017, the manufacturer was notified that a memo 3d semirigid ring was attempted to be implanted without success on (b)(6) 2017.Medtronic tissue valve was used instead.Thirty min of extra x-clamp time was added to the procedure.Patient was discharged and is doing well.The surgeon stated that the patient annulus anatomy was not suitable for a valve repair.
 
Additional Manufacturer Narrative
Corrected data: common device name.

Brand Name
MEMO 3D SEMIRIGID ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
via crescentino snc
saluggia, vc
MDR Report Key6632593
Report Number3005687633-2017-00060
Device Sequence Number1254816
Product Code KRH
UDI-Device Identifier08022057013125
UDI-Public(01)08022057013125(240)ICV0969(17)210628
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K071327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date06/29/2021
Device Model NumberSMD30
Device Catalogue NumberICV0969
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/09/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/09/2017
Supplement Report FDA Received Date06/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;